# SDR AALA201703169014

- Difficulty date: March 13, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 64,243 hours, 8,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN ABOVE R3 DOOR IS DETACHED.  REMOVED AND REPLACED  LIGHT ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
